I had the muscle test to make sure it wasn't that rare muscle wasting syndrome you can get from a statin. I take a multi vitamin with D and I make sure I get some outdoor activity. I also have a complete blood panel to include vitamins and hormones once every year. The cardiologist said the muscle ache is a common side effect. With some people it will go away and others it lingers. With Vascepa, I think it is some anti inflammatory properties in the EPA which is a type of acid. For me, it works like a safe dose of Tylenol and unlike Tylenol, I can take Vascepa every day. I did add to my COQ-10 dose and found a combo of 200mg with 1000mg of cinnamon. Long-term use of a statin poses a higher risk of diabetes I figured I would be proactive on blood sugar using the cinnamon.View Thread
My cardiologist suggest COQ-10 to ease the muscle aches I have by taking 20 mg of generic Lipitor. I took it for over a year at 200mg at it did not help. I just added Vascepa at 2g and it eased the pain. It also lowered my trigs below 100. On my next visit I will be able to drop down to 10mg of generic Lipitor or I might switch to 5mg of Crestor. I know they promote COQ-10 for heart health but the Cardiology practice that takes care of me promotes it to take the edge off the statin. For me, I did not do reduce the ache, only Vascepa eased the pain. If you are going to try or keep up COQ-10 I would suggest looking into higher doses. For example, for artery repair I was taking L-Arginine at 1000mg and come to find out I need it at 5000mg. Good luck and god bless.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.